MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing manufacturing records and retrieving further information from the facility, and will submit follow-up report upon availability of new, relevant details.
 
Event or Problem Description
On (b)(6) 2025, a perceval plus valve was attempted to be implanted during an avr + cabg procedure.Reportedly.A large size was used; however, a medium size was referenced.The valve was implanted, then removed due to a paravalvular leak, with another device (unknown model, size) was implanted instead.No further information is available.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is retrieving further information from the facility, and will submit follow-up report upon availability of new, relevant details.
 
Additional Manufacturer Narrative
Updated sections a2, a3a, a4, b4, b5, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.From the document review performed, no manufacturing deficiencies were noted.Based on the information available, patient was bicuspid and had a heavily calcified annulus.Further calcification was also performed prior to implant of the inspiris valve.As such, despite the limited information available, based on the event description the cause can be reasonably attributed to insufficient decalcification and mis-sizing (use error).
 
Event or Problem Description
On (b)(6) 2025, a perceval plus valve size l was attempted to be implanted through full sternotomy during an avr+cabg procedure.Reportedly, a large size was used; however, a medium size was referenced.The valve was implanted, then removed due to a paravalvular leak, and edwards inspiris size 23 was implanted instead.Based on the further information received, distal was performed first, then valve was implanted, then proximal was performed.The valve was bicuspid class 1, and heavily calcified.Approximately 60 min was added to the procedure and further deacidification was performed prior to implant of the second valve.Reportedly, patient had a long pump run during the surgery, patient experienced av block post op, had to go through treatment for acute respiratory distress, pulmonary edema, right plural effusion drains, febrile, pneumonia, and large aspiration pneumonia.Patient was on ventilator in (b)(6) 2026 and is currently in ccu currently.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23889344
Report Number3004478276-2025-00196
Device Sequence Number11938787
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)290104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/05/2026
02/06/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/03/2026
03/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight55 KG